# SDR AWXA200600769

- Difficulty date: May 4, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 54,066 hours, 24,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 288
- Condition: Failed
- Location: Emergency Lights
- Part time: 48,442 hours, 21,761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING OVERNIGHT MAINTENANCE, THE FORWARD LT EMERGENCY POWER SUPPLY FAULTED.  MAINTENANCE REMOVED AND REPLACED THE FWD LT EMERGENCY POWER SUPPLY IAW AWA TASK CARD R1C33303.  OPERATIONAL CHECKS WERE NORMAL.
